# SDR AALA201901249005

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 8,830 hours, 3,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF THE EMERGENCY LIGHTS FAILED.   MAINTENANCE REPLACED THE BATTTERY PACK IAW AMM 33-51-38, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
